# SDR SWAA2020022641845

- Difficulty date: February 22, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 75,626 hours, 45,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ASSEMBLIES L1188 HAD BULBS OUT.          / R&R LIGHT BULBS IAW AMM.
